Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed points and partial orders


Author: Arne Brøndsted
Journal: Proc. Amer. Math. Soc. 60 (1976), 365-366
MSC: Primary 47H10; Secondary 06A10, 54H25
DOI: https://doi.org/10.1090/S0002-9939-1976-0417867-X
MathSciNet review: 0417867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is observed that certain fixed point theorems may be derived from theorems on the existence of maximal elements in partially ordered sets.


References [Enhancements On Off] (What's this?)

  • [1] Arne Brøndsted, On a lemma of Bishop and Phelps, Pacific J. Math. 55 (1974), 335–341. MR 0380343
  • [2] James Caristi and William A. Kirk, Geometric fixed point theory and inwardness conditions, The geometry of metric and linear spaces (Proc. Conf., Michigan State Univ., East Lansing, Mich., 1974) Springer, Berlin, 1975, pp. 74–83. Lecture Notes in Math., Vol. 490. MR 0399968

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 06A10, 54H25

Retrieve articles in all journals with MSC: 47H10, 06A10, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0417867-X
Article copyright: © Copyright 1976 American Mathematical Society